# SDR DALA2025052003895

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N774DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39608
- Aircraft time: 33,187 hours, 19,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7571209) EMERGENCY PATH LIGHT AT FWD GALLEY INOP. FOUND LIGHT ASSY BAD. RPLD PER B737 AMM 33-51. OPS CKS GOOD.
